Corrigendum and addendum to "Hyperfinite Lévy processes" (Stochastics, 76(6):517–548, 2004)

Herzberg F, Lindstrøm T (2009)
Stochastics An International Journal of Probability and Stochastic Processes: formerly Stochastics and Stochastics Reports 81(6): 567-570.

Journal Article | Published | English

No fulltext has been uploaded

Author
;
Publishing Year
ISSN
eISSN
PUB-ID

Cite this

Herzberg F, Lindstrøm T. Corrigendum and addendum to "Hyperfinite Lévy processes" (Stochastics, 76(6):517–548, 2004). Stochastics An International Journal of Probability and Stochastic Processes: formerly Stochastics and Stochastics Reports. 2009;81(6):567-570.
Herzberg, F., & Lindstrøm, T. (2009). Corrigendum and addendum to "Hyperfinite Lévy processes" (Stochastics, 76(6):517–548, 2004). Stochastics An International Journal of Probability and Stochastic Processes: formerly Stochastics and Stochastics Reports, 81(6), 567-570.
Herzberg, F., and Lindstrøm, T. (2009). Corrigendum and addendum to "Hyperfinite Lévy processes" (Stochastics, 76(6):517–548, 2004). Stochastics An International Journal of Probability and Stochastic Processes: formerly Stochastics and Stochastics Reports 81, 567-570.
Herzberg, F., & Lindstrøm, T., 2009. Corrigendum and addendum to "Hyperfinite Lévy processes" (Stochastics, 76(6):517–548, 2004). Stochastics An International Journal of Probability and Stochastic Processes: formerly Stochastics and Stochastics Reports, 81(6), p 567-570.
F. Herzberg and T. Lindstrøm, “Corrigendum and addendum to "Hyperfinite Lévy processes" (Stochastics, 76(6):517–548, 2004)”, Stochastics An International Journal of Probability and Stochastic Processes: formerly Stochastics and Stochastics Reports, vol. 81, 2009, pp. 567-570.
Herzberg, F., Lindstrøm, T.: Corrigendum and addendum to "Hyperfinite Lévy processes" (Stochastics, 76(6):517–548, 2004). Stochastics An International Journal of Probability and Stochastic Processes: formerly Stochastics and Stochastics Reports. 81, 567-570 (2009).
Herzberg, Frederik, and Lindstrøm, T. “Corrigendum and addendum to "Hyperfinite Lévy processes" (Stochastics, 76(6):517–548, 2004)”. Stochastics An International Journal of Probability and Stochastic Processes: formerly Stochastics and Stochastics Reports 81.6 (2009): 567-570.
This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Web of Science

View record in Web of Science®

Search this title in

Google Scholar